Badges (1)

About

Member has chosen to not make this information public.

Groups

Member not yet following any Groups.

Pages

Member not yet following any Pages.

Posts (1)

May 3, 2016 · Side affects from Anastrozole and MCTD leaves my body achey in Bones, Joints & Muscles

I started meds (plaquenil) for my MCTD 1 year 8 months ago. This enabled me to get off of the couch and go to work, but that is about it. My main symptoms were muscle pain, fatigue and brain fog. I work 40 plus hours a week, in retail management (on my feet and heavy lifting all day long), have 2 teenagers and am divorced. Both of my parents have passed. I have 3 brothers and a handful of friends. All the people in my life are great, but they have lives of their own to live. Obviously, my kids do too!

The plaquenil mostly stopped working for me. I now have sign of RA. I started methotrexate 9 weeks ago. The pills did nothing so I take the shots, which helps. The bad thing is that I am getting mouth sores and ALOT of stomach bloating. It is very uncomfortable. If we can control the side effects my rheumatologist said she would like to increase the dose. I would love to be able to do that because the methotrexate does help. I am now taking folinic acid (once a week) 3 mg of folic acid (daily) and an acid reducer. I have been doing this for about 1 1/2 weeks. It seems to have helped a little. Has anyone been through this and gotten the side effects under control? This has been a rollercoaster for me, physically and emotionally. I am trying to get to the “acceptance” phase of this journey. I think it will help with the ups and downs. I try to focus on my blessings, which I have many. But sometimes that just isn’t enough. Any advice?